# SDR MASA20211210602

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670341465
- Condition: None
- Location: Fwd Fuse Lh Side
- Component: Airframe
- Component part number: CANADAIRCL6002D24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-045, LH FS220 FRAME (UPPER) FAILED NDT (CRACKED). 
REMOVED AND INSTALLED NEW SERVICEABLE LH FS220 UPPER FRAME SECTOR PN: CC670-34146-5 IAW CRJ900-SRM 51-42-21-001-001-A01, PLUS 51-40-11-001-001-A01. THIS IS A PERM REPAIR.
